# SDR UALA2011090704827

- Difficulty date: September 6, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 75,385 hours, 21,825 cycles
- Engine: Pwa PW2037
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Switch
- Part number: 3TL323D
- Condition: Faulty
- Location: Fuel Cutoff
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WITH ENOUGH PRESSURE APPLIED, RIGHT FUEL CUTOFF SWITCH CAN BE INADVERTANTLY SELECTED OFF WHILE ENGINE IS RUNNING.  NEEDS REPLACEMENT PER MM.  PART ON AOG X5995. PCN 564-0213. RT FUEL CONTROL SW DOES NOT STAY IN THE RUN-LOCKED POSITION.  INSPECTED SWITCH, FOUND OK SWITCH ACTION NORMAL.
